# SDR CALA2022031700695

- Difficulty date: March 17, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 78,945 hours, 30,805 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Damaged
- Location: Fr 16 Lh
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FR16 LH DOUBLE JOGGLE FASTENER HOLES #7, #A, #B, #D, & #E DAMAGE INSPECTION REQUIREMENTS ON LHS HOLES #7, #8, #A AND #B PER BEFORE THE AIRCRAFT REACHES 37,605 TOTAL FLIGHT CYCLES. 4,700 FLIGHT CYCLES THEREAFTER. PART 2A OF THE LATEST REVISION OF EC/RA 5311-02775 ON OR ACCOMPLISH REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED PERFORMED INTERIM REPAIR FR16 LH DOUBLE JOGGLE FASTENER HOLES #7, #A, #B, #D, & #E AS PER ECRA 5311-02775. ACCOMPLISH ADD EMP:V935774
